MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG IPS; PLATE
Model Number 60-000-90-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported that a plate broke.The plate was removed and replaced.It is suspected that the patient was not compliant.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the product returned.A process evaluation was also performed based off the lot number provided.There were no indications of material or manufacturing defects.The results of the investigation have concluded that the root cause for breakage was due to mechanical overload on the device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
IPS
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7309531
Report Number9610905-2018-00012
Device Sequence Number1343167
Product Code JEY
UDI-Device Identifier00888118100917
UDI-Public(01)00888118100917
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K163579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
Report Date (Section F) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number60-000-90-09
Device Lot NumberC8383559
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer01/31/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR